i hope you dont think im interfering as i may be barking up the wrong tree, but i noticed in another thread that you are taking an ssri anti depressant and have been for some time. Ive took ssri anti depressants for several years and they messed up my cycle, it went from being bang on 28 days or there abouts every month to anywhere between 27-36 days. I also had severe breast pain.
It might be worth checking if the anti depressant you are taking contains prolactin, as many of them do. This is the hormone that causes milk production and higher than normal levels of this can interfere with the menstrual cycle and even prevent ovulation. I still suspect that this may be why ive had some problems, as tests last year showed i wasnt ovulating.
Im not saying that this is definitely the cause of your irregularities, as it could just be the depo shot that you were on or something else, but i thought it was worth mentioning as especially as you have been on ssri's for quite some time. I did do a lot of research into this and spoke to my pdoc who said she had known it to interfere with TTC.
Im not saying you should stop taking them either, as i know what a life saver they can be, and i have known women to fall pregnant with no problems on ssri's,but it just might be worth discussing with your doctor and getting some bloodwork done and possibly prolactin levels checked if your meds do contain prolactin. It could be that you are ovulating fine but i would say its worth checking it out, as it does sound like you are experiencing a lot of what i did